# SDR SWAA2014081230782

- Difficulty date: August 10, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 54,620 hours, 43,356 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: 8960
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK & DECLARED EMER.  AFTER TAKEOFF GEAR HANDLE UP HAD A RT MAIN RED UNSAFE LIGHT.  WHEN GEAR HANDLE IN OFF POSITION HAD RT MAIN RED & GREEN LIGHT.  WHEN LANDING HANDLE IN DOWN POSITION RED LIGHT UNSAFE OUT.  R & R RT MLG UPLOCK ACTUATOR IAW MM.
